# SDR HNAA2021083100400

- Difficulty date: July 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Cracked
- Location: Rt Pylon Yoke
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG FWD PYLON LOWER YOKE FWD FITTING POSSIBLE CRACK.  COMPLIED WITH FCD1-54-21-0017 RT PYLON REPLACEMENT OF FWD PYLON LINKAGE FITTINGS AND BUSHINGS
